# SDR DHL2003363002

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C200601004
- Part serial: U94
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O & NORMAL GEAR RETRACTION,  HOT BRAKE LIGHT ILLUMINATED. (200 DEG AND CLIMBING) FELT VIBRATION DURING EXTENSION.     FOUND NR 2 TIRE BLOWN. R & R NR 1 TIRE ASSY IAW 12-37-32 (MATED TIRE).     R & R NR 2 MAIN WHEEL ASSY IAW M/M 12-37-32. PERFORMED OPS CHECK OF ANTI-SKID SYSTEM IAW M/M 32-42-72. OPS CHECKED GOOD.  REPLACED FAN DEBRIS GUARD AND BRAKE FAN OPS CHECKED GOOD IAW M/M 32-48-11. OK FOR SERVICE.
